# SDR DALA2021111106955

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2012806) DURING INSPECTION FOUND SEVERAL CORROSION ON LH ZEE CHANNEL SIDE PLATE OF FLOOR STRUCTURE BTW STA 727 TO STA 847 APPROX. IN AFT CARGO COMPARTMENT. LH ZEE CHANNEL SIDE PLATE OF FLOOR STRUCTURE BTW STA 727 TO STA 847 APPROX. IN AFT CARGO COMPARTMENT WAS REPLACED PER. B737-800 SRM 51-40-02.
